Login
中文
Home
Scientific Research
Research Field
Paper Publications
Patents
Published Books
Research Projects
Teaching Research
Teaching Resources
Teaching Information
Teaching Achievement
Awards and Honours
Enrollment Information
Student Information
My Album
Blog
Paper Publications
[1]Deng Jiansong.Dimensions of spline spaces over non-rectangular T-meshes.ADVANCES IN COMPUTATIONAL MATHEMATICS,2016,42(6):1259-1286.
[2]Deng Jiansong.Bicubic hierarchical B-splines: Dimensions, completeness, and bases.COMPUTER AIDED GEOMETRIC DESIGN,2015,381-23.
[3]Deng Jiansong.Spline spaces with mixed orders of continuity over T-meshes.JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2014,268179-193.
[4]Deng Jiansong,Deng Jiansong.Polynomial splines over hierarchical T-meshes.GRAPHICAL MODELS,2007,7076-86.
[5]Deng Jiansong,Deng Jiansong.Preface.GRAPHICAL MODELS,2011,7475-75.
[6]Deng Jiansong.Dimensions of biquadratic and bicubic spline spaces over hierarchical T-meshes.JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2015,287162-178.
[7]Deng Jiansong.Dimension of spline spaces with highest order smoothness over hierarchical T-meshes.COMPUTER AIDED GEOMETRIC DESIGN,2012,30(1):20-34.
total7 1/1
first
previous
next
last
邓建松
Copyright © 2013 University of Science and Technology of China.
Click:
MOBILE Version
The Last Update Time:
.
.